An algebra for ordered particles

Mishra, A. K. ; Rajasekaran, G. (1995) An algebra for ordered particles Physics Letters A, 203 (4). pp. 153-156. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


We construct an algebra of creation and destruction operators for a system whose multiparticle states have the property that the permutation of coordinates is forbidden. Although this "null statistics" can be related to a singularity of quantum-group-related structures, it exists as an independent new statistics.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:41169
Deposited On:26 May 2011 14:08
Last Modified:26 May 2011 14:08

Repository Staff Only: item control page